# SDR CA090928007

- Difficulty date: September 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 8209076
- Condition: Misinstalled
- Location: Over Temp
- Part time: 66 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT ENGINE START MAINTENANCE MESSAGE AS FOLLOWS: NR 2 BLEED CAUTION LIGHT ON AFTER START UP  DURING OVER TEMPERATURE SWITCH REPLACEMENT IT WAS NOTICE THAT DURING PRODUCTION THIS UNIT WAS CROSS TREADED, CONSEQUENTLY THE DUCT ASSY. AND THE SWITCH WERE REPLACED.  AFTER MAINTENANCE WAS COMPLETED ENGINE RUN CARRIED OUT SATISFACTORY. (TC# 20090928007)
